Access content directly

Roland Vergnioux

Current affiliations
  • 105
Researcher identifiers


Hecke algebras and the Schlichting completion for discrete quantum groups

Adam Skalski , Roland Vergnioux , Christian Voigt
Journal of the London Mathematical Society, 2023, 107 (3), pp.843-885. ⟨10.1112/jlms.12701⟩
Journal articles hal-04015705v1

Noncommutative Furstenberg boundary

Mehrdad Kalantar , Paweł Kasprzak , Adam Skalski , Roland Vergnioux
Analysis & PDE, 2022, 15 (3), pp.795-842. ⟨10.2140/apde.2022.15.795⟩
Journal articles hal-03811516v1

Property RD and Hypercontractivity for Orthogonal Free Quantum Groups

Michael Brannan , Roland Vergnioux , Sang-Gyun Youn
International Mathematics Research Notices, 2021, 2021 (2), pp.1573-1601. ⟨10.1093/imrn/rnaa118⟩
Journal articles hal-03135630v1

Orthogonal free quantum group factors are strongly 1-bounded

Roland Vergnioux , Michael Brannan
Advances in Mathematics, 2018, 329, pp.133-156. ⟨10.1016/j.aim.2018.02.007⟩
Journal articles hal-01726115v1

The Connes embedding property for quantum group von Neumann algebras

Michael Brannan , Benoît Collins , Roland Vergnioux
Transactions of the American Mathematical Society, 2017, 369, pp.3799-3819. ⟨10.1090/tran/6752⟩
Journal articles hal-01488929v1

The radial MASA in free orthogonal quantum groups

Amaury Freslon , Roland Vergnioux
Journal of Functional Analysis, 2016, 271 (10), pp.2776-2807. ⟨10.1016/j.jfa.2016.08.007⟩
Journal articles hal-01408848v1

A cocycle in the adjoint representation of the orthogonal free quantum groups

Pierre Fima , Roland Vergnioux
International Mathematics Research Notices, 2015, 2015 (20), pp.10069-10094. ⟨10.1093/imrn/rnu268⟩
Journal articles hal-01277198v1

The K-theory of free quantum groups

Roland Vergnioux , Christian Voigt
Mathematische Annalen, 2013, 357 (1), pp.355-400. ⟨10.1007/s00208-013-0902-9⟩
Journal articles hal-00858416v1

Paths in quantum Cayley trees and $L^2$-cohomology

Roland Vergnioux
Advances in Mathematics, 2012, 229 (5), pp.2686-2711. ⟨10.1016/j.aim.2012.01.011⟩
Journal articles hal-00682500v1

Invariants of the half-liberated orthogonal group

Teodor Banica , Roland Vergnioux
Annales de l'Institut Fourier, 2011, 60 (6), pp.2137-2164
Journal articles hal-00562702v1

Fusion rules for quantum reflection groups

Teodor Banica , Roland Vergnioux
Journal of Noncommutative Geometry, 2009, 3, pp.327-359
Journal articles hal-00425393v1

Growth estimates for discrete quantum groups

Teodor Banica , Roland Vergnioux
Infinite Dimensional Analysis, Quantum Probability and Related Topics, 2009, 12, pp.321-340
Journal articles hal-00425391v1

The Property of Rapid Decay for Discrete Quantum Groups

Roland Vergnioux
Journal of Operator Theory, 2007, 57, pp.303-324
Journal articles hal-00425336v1

The boundary of universal discrete quantum groups, exactness and factoriality

Stefaan Vaes , Roland Vergnioux
Duke Mathematical Journal, 2007, 140, pp.35-84
Journal articles hal-00425388v1

Orientation of quantum Cayley trees and applications

Roland Vergnioux
Journal für die reine und angewandte Mathematik, 2005, 580, pp.101-138
Journal articles hal-00425335v1

K-amenability for amalgamated free products of amenable discrete quantum groups

Roland Vergnioux
Journal of Functional Analysis, 2004, 212, pp.206-221
Journal articles hal-00425214v1